Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a factorisation of free monoids


Author: M. P. Schützenberger
Journal: Proc. Amer. Math. Soc. 16 (1965), 21-24
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1965-0170971-9
MathSciNet review: 0170971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. T. Chen, R. H. Fox and R. C. Lyndon, Free differential calculus. IV, Ann. of Math. (2) 68 (1958), 81-95. MR 0102539 (21:1330)
  • [2] P. M. Cohn, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 13 (1962), 347-357. MR 0139680 (25:3111)
  • [3] Marshall Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [4] M. Lazard, Groupes, anneaux de Lie et problème de Burnside, Inst. Mat. dell-'Università, Roma, 1960.
  • [5] H. Meyer-Wunderli, Note on a basis of P. Hall for the higher commutators in free groups, Comment. Math. Helv. 26 (1952), 1-5. MR 0047044 (13:818f)
  • [6] F. Spitzer, A combinatorial lemma and its application to probability theory. Trans. Amer. Math. Soc., 82 (1956), 323-339. MR 0079851 (18:156e)
  • [7] A. I. Širšov, On free Lie rings, Mat. Sb. (N.S.) 45 (87) (1958), 113-122. MR 0099356 (20:5796)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0170971-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society